# SDR UIEA2019013003057

- Difficulty date: January 29, 2019
- Submitted: January 30, 2019
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 89,747 hours, 16,955 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Indicator
- Part number: 51VM13
- Part serial: M062478
- Condition: Defective
- Location: E&E Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E COOLING LOW FLOW MONITOR IRU-C, IRU-L, AND E5, FLOW BALLS STUCK IN UP POSITION. REMOVED AND REPLACED E&E COOLING MONITOR INDICATOR. OPS TESTED OK PER AMM 21-58-00-715-244-008.
